# SDR RAIA00804021

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 23,179 hours, 21,508 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3564 - STL - E1 THRUST REVERSER DISAGREE MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE T/R SYSTEM IAW MEL.
